Advances in Mathematics: Scientific Journal

2020, Vol. 9, No. 12

DOI:
https://doi.org/10.37418/amsj.9.12

D. Kavitha, K. Dhanalakshmi and N. Arulmozhi
COEFFICIENT ESTIMATES FOR CERTAIN SUBCLASSES OF ANALYTIC FUNCTIONS ASSOCIATED WITH HORADAM POLYNOMIAL

J. Hussain
ON STUDY OF GENERALIZED FORM OF CAMASSAHOLM EQUATION AND DEGASPERIS-PROCESI EQUATIONS BY REDUCED DIFFERENTIAL TRANSFORM ALGORITHM

Y. Talebi and M. Irani
ESSENTIALLY MULTIPLICATION MODULES

P. Vijaya Saradhi and S. Vangipuram
GRAPHS WITH A GIVEN GRAPHICAL PARAMETER

R. S. Indumathi, G. Sridhar, M. R. Rajesh Kanna and D. Mamta
ON NEW BOUNDS FOR ENERGY OF GRAPHS

E. Meera Prasad, D. Madhusudhana Rao, G. Suresh Kumar and M. Vasantha
FUZZY SOFT BI-IDEALS OVER TERNARY GAMMA SEMIRINGS

C. Bazil Wilfred, M. Selvarathi and P. Anantha Christu Raj
A STUDY ON ASSET PRICE WITH STOCHASTIC VOLATILITY

R. Rajendra, K. B. Mahesh and P. S. K. Reddy
MAHESH INVERSE TENSION INDEX FOR GRAPHS

S. Jain and P. Chaubey
CONTRACTION PRINCIPLE IN RECTANGULAR M-METRIC SPACES WITH A BINARY RELATION

*************************************
Papers from the International Conference on
Advance Mathematics and Applications in Big Data Analytics (AMABDA-2020)

Guest editors:

Dr. K. Vengatesan, B.E., M. Tech., Ph.D., Professor,
Department of Computer Engineering,
Sanjivani College of Engineering,
Kopargaon, Ahmednagar (D.T),
Maharashtra, Kopargaon-423 603, India.

Dr. Abhishek Kumar
Department of Computer Science
Banaras Hindu University,
Varanasi, UP, India.

A. Nagoor Gani, J. Rameeza Bhanu
FUZZY PAIRWISE COMPACTNESS AND FUZZY PAIRWISE a, b, g COMPACTNESS IN FUZZY BITOPOLOGY

R. Bhardwaj, H.G. Sanath Kumar, B. Kumar Singh, Q. Aftab Kabir, P. Konar
FIXED POINT THEOREMS IN SOFT PARAMETRIC METRIC SPACE

K. Jayamalini, M. Ponnavaikko, J. Kothandan
A COMPARATIVE ANALYSIS OF VARIOUS MACHINE LEARNING BASED SOCIAL MEDIA SENTIMENT ANALYSIS AND OPINION MINING APPROACHES

V. Shendra Shainy, G. Margaret Joan Jebarani, V. Balaji
A CODING TECHNIQUE WITH FELICITOUS LABELING AND CATERPILLAR GRAPHS

R. Sivaraman
KNOWING NARAYANA COWS SEQUENCE

*************************************

F. A. Abidi and A. A. Aldhalemi
STATISTICAL EVALUATION OF E-LEARNING SYSTEMS DURING CORONAVIRUS PANDEMIC: A CASE STUDY

M. Aruvi, J. Maria Joseph and E. Ramganesh
THE SECOND GOURAVA INDEX OF SOME GRAPH PRODUCTS

M. N. L. Anuradha, Ch. Vasavi and G. Suresh Kumar
FUZZY INTEGRO NABLA DYNAMIC EQUATIONS ON TIME SCALES

R. M. Prihandini, R. Adawiyah, A.I. Kristiana, Dafik, A. Fatahillah and E. R. Albirri
SOME FAMILIES OF TREE ARE ELEGANT

M. El-Borai and K. El-Nadi
STOCHASTIC FRACTIONAL MODELS OF THE DIFFUSION OF COVID-19

I. Mbaye, M. Diop, A. Sonko and M. Ba
STUDY OF THE DYNAMIC RESPONSE OF THE SOIL-PILE BEHAVIORAL MODEL UNDER AXIAL AND LATERAL LOAD COUPLING

R. Tymoshenko, V. Zagorodnikh, L. Zaika, M. Mokliuk, A. Silveistr, O. Cherkas and D. Grischenko
MATHEMATICAL MODELING OF THE INFLUENCE OF THE ESTABLISHMENT OF THE INITIAL PHASES AND CARRIER FREQUENCIES OF THE APERTURE CONFIRMED PHASED ARRAY ANTENNA

A. M. A. El-sayed and Y. M. Y. Omar
p-CHANDRASEKHAR INTEGRAL EQUATION

S. P. D’silva, B. Sooryanarayana and K. Mitra
DEFENSIVE ALLIANCE DIFFERENCE SECURE SETS OF A PATH

S. A. Nababan and H. S. Tanjung
DEVELOPMENT OF LEARNING INSTRUMENT BASED ON REALISTIC MATHEMATICS APPROACH TO IMPROVE MATHEMATICAL DISPOSITION ABILITY

O. E. Ige, R. A. Oderinu and T. M. Elzaki
NUMERICAL SIMULATION OF THE NONLINEAR COUPLED JAULENT-MIODEK EQUATION BY ELZAKI TRANSFORM-ADOMIAN POLYNOMIAL METHOD

A. M. A. El-sayed, E. Hamdallah and H. R. Ebead
POSITIVE NONDECREASING SOLUTIONS OF A SELF-REFEREED DIFFERENTIAL EQUATION WITH TWO STATE-DELAY FUNCTIONS

T. Pathinathan and P. Mahimairaj
POTENTIAL AND PERCEIVED MEASURES OF WEIGHTED FUZZY SETS

F. G. Mukhamadiev, A. Kh. Sadullaev and Sh. U. Meyliev
THE WEAK DENSITY AND THE LOCAL WEAK DENSITY OF SPACE OF THE PERMUTATION DEGREE AND HYPERSPACES

D. Prakash, K. Prabakaran and S. Kumar
INFLUENCE OF RADIATION ON MHD FREE CONVECTIVE FLOW OF VISCOUS FLUID IN A VERTICAL CHANNEL IN THE PRESENCE OF VARIABLE PROPERTIES

A. Kabulov, I. Normatov, A. Karimov and E. Navruzov
ALGORITHM OF CONSTRUCTING CONTROL MODELS OF COMPLEX SYSTEMS IN THE LANGUAGE OF FUNCTIONING TABLES

A. Kabulov, I. Normatov, E. Urunbaev and A. Ashurov
ABOUT THE PROBLEM OF MINIMAL TESTS SEARCHING

M. S. Jisha and R. Sreekumar
A STUDY ON FUZZY MONOTONICALLY NORMAL SPACE

S. Mohanaselvi, K. Prabakaran and K. Suja
FUZZY LINEAR PROGRAMMING PROBLEM WITH GENERALIZED TRAPEZOIDAL FUZZY NUMBERS

N. M. Yhiea
BAYESIAN ESTIMATION BASED ON FIRST FAILURE CENSORED DATA

N. V. Krishna Prasad, P. Sasikala, N. Madhavi, T. Anil Babu, Thomaskutty Mathew, S. Ramesh, M. S. S. R. K. N. Sarma and B. Ramesh Naik
ANALYSIS OF SEASONAL VARIATION IN PARTICULATE MATTER AND RELEVANT POLLUTANTS FOR THREE STATIONS OF ANDHRA PRADESH (INDIA) DURING THE PERIOD (2018-2020) USING MULTIVARIATE REGRESSION ANALYSIS

S. H. Cho
FIXED POINT THEOREMS FOR SUZUKI TYPE GENERALIZED Z-CONTRACTIONS IN GENERALIZED METRIC SPACES

Y. S. Rao and D. V. Lakshmi
SHORTEST PATH ALGORITHMS W.R.T. SINGLE VALUED NEUTROSOPHIC GRAPHS

M. I. Khan and A. Mustafa
MOMENTS OF PROGRESSIVE TYPE-II RIGHT CENSORED ORDER STATISTICS FROM POWER HAZARD RATE DISTRIBUTION

M. Mandari and M. Rhoudaf
NUMERICAL RESOLUTION OF A DEGENERATE ELLIPTIC-PARABOLIC SEAWATER INTRUSION PROBLEM USING FINITE VOLUME SUSHI METHOD

A. K. Yaseen and M. B. Tahir
17-DECOMPOSITION MATRICES FOR THE SPIN CHARACTERS OF SYMMETRIC GROUP S_N, 17≤N≤22

G. Kaur and G. Singh
4th HANKEL DETERMINANT FOR α BOUNDED TURNING FUNCTION

Mardhatillah, L. Kasmini, Yusrizal, Fatmawati, T. Rambe and Yasrizal
THE INFLUENCE OF INFORMATION TECHNOLOGY AND COMMUNICATION TECHNOLOGY (ICT)-BASED LEARNING MEDIA ON STUDENT LEARNING OUTCOMES IN MATHEMATICS LEARNING IN ELEMENTARY SCHOOL

Jalaluddin, Mardhatillah, P. Janson Silaban, S. Mayang Sari and D. Setiawan
THE EFFECT OF EMOTIONAL INTELLIGENCE ON THE RESULTS OF LEARNING MATHEMATICS IN STUDENTS ELEMENTARY SCHOOL

A. Lourdusamy and S. Saratha Nellainayaki
DETOUR PEBBLING IN GRAPHS

P. M. Magi, Sr. Magie Jose and A. Kishore
DISTANCE AND DISTANCE LAPLACIAN SPECTRUM OF THE ZERO-DIVISOR GRAPH ON THE RING OF INTEGERS MODULO n

H. Patodia and H. K. Saikia
GENERALIZATION OF ZUMKELLER NUMBERS

A. Barhoi, G. C. Hazarika, and P. Dutta
NUMERICAL SOLUTION OF MAGNETOHYDRODYNAMIC VISCOUS FLOW OVER A SHRINKING SHEET WITH SECOND ORDER SLIP UNDER FUZZY ENVIRONMENT

T. Gideon Shaba, A. Adinoyi Ibrahim, and L. O. Ahmed
ON A COMPREHENSIVE CLASS OF P-VALENT FUNCTIONS DEFINED BY GENERALIZED AL-OBOUDI DIFFERENTIAL OPERATOR

H. Singh and S. Mishra
SOME RESULTS ON PAIRWISE LOCALLY COMPACT BITOPOLOGICAL SPACES

I. Arutiunian, N. Dankevych, Y. Arutiunian, D. Saikov, M. Poltavets, A. Maranov and D. Frolov
DEVELOPMENT OF A MATHEMATICAL MODEL FOR SELECTION AND RATIONALE FOR MAKING OPTIMAL CONSTRUCTION DECISIONS

T. K. Dutta, D. Bhattacherjee and D. Bhattacharjee
A NEW TECHNIQUE TO INVESTIGATE THE ORIENTATION OF THE PERIODIC POINTS OF PERIOD 2n OF SOME UNIMODAL MAPS GOVERNING ONE DIMENSIONAL DISCRETE DYNAMICAL SYSTEMS

E. U. Agom, F. O. Ogunfiditimi and E. V. Bassey
HOMOTOPY PERTURBATION AND ADOMIAN DECOMPOSITION METHODS ON 12th-ORDER BOUNDARY VALUE PROBLEMS

T. Mukherjee and J. Bojiah
PREDICTIVE MODELING OF COVID-19 PANDEMIC IN BAHRAIN

J. Thomas and K. Indhira
EXTENSION OF BM-ALGEBRA INTO AN ALGEBRAIC STRUCTURE WITH TWO BINARY OPERATIONS

S. Avdiji and N. Tuneski
SUFFICIENT CONDITIONS FOR STARLIKENESS USING SUBORDINATION METHOD

J. Hbil
ON THE EXTREMAL FUNCTIONS ASSOCIATED TO m-POSITIVE CLOSED CURRENT

D. Al-Kadi
A STUDY ON BIPOLAR FUZZY BCI-IMPLICATIVE IDEALS

S. Sreeja and U. Mary
MINIMUM HUB HARARY ENERGY OF A GRAPH

B. Shankar Goud, P. Srilatha, P. Bindu and Y. Hari Krishna
RADIATION EFFECT ON MHD BOUNDARY LAYER FLOW DUE TO AN EXPONENTIALLY STRETCHING SHEET

G. Naga Jyothi, T. S. Rao, Ch. Vasavi, G. Suresh Kumar and T. Srinivasa Rao
ON THE ψ-CONDITIONAL EXPONENTIAL ASYMPTOTIC STABILITY OF LINEAR MATRIX DIFFERENCE EQUATIONS

K. Kamfa, S. Ibrahim, S. F. Sufahani, R. B. Yunus and M. Mamat
A MODIFIED BFGS METHOD VIA NEW RATIONAL APPROXIMATION MODEL FOR SOLVING UNCONSTRAINED OPTIMIZATION PROBLEMS AND ITS APPLICATION

S. Adilakshmi and N. Ravi Shankar
IMPLEMENTED MODIFIED DIJKSTRA’S ALGORITHM TO FIND PROJECT COMPLETION TIME

Bimalendu Kalita
ON SEMI WEAKLY (l,m)-HYPONORMAL WEIGHTED SHIFTS

G. Kalaimurugan and S. Magi
EFFICIENT DOMINATION ZERO DIVISOR OF LINE GRAPH

R. Madhiyalagan and A. Wilsonbaskar
A NOTE ON VERTEX-EDGE DOMINATING COLORING

P. Tharaniya and G. Jayalalitha
MAXIMUM MATCHING IN HILBERT CURVE

P. Vijaya Saradhi and S. Vangipuram
GRAPH WITH A GIVEN UPPER DOMINATION NUMBER

A.A. Bhange and H.R. Bhapkar
PERFECT COLORING OF CORONA PRODUCT OF CYCLE GRAPH WITH CYCLE, PATH AND NULL GRAPHMAXIMUM MATCHING IN HILBERT CURVE

*************************************
Papers from the Special Issue on
2nd Symposium on Multidisciplinary Science (SMS-2020)

Guest editor(s):

Dr. Ikhwan Syafiq Mohd Noor
Dr. Muhammad Asyraf Asbullah

Centre of Foundation Studies for Agricultural Science,
Universiti Putra Malaysia, 43400 Serdang,
Selangor Darul Ehsan, MALAYSIA

Papers:

L.F. Koo, T.J. Wong, F.H. Naning, P.H. Yiu, M.H.A. Sathar, and A.F.N. Rasedee
SECURITY ANALYSIS ON ELLIPTIC CURVE CRYPTOSYSTEM BASED ON SECOND ORDER LUCAS SEQUENCE USING FAULTS BASED ATTACK

Z.N. Hamdan, N.H.A. Rahman, and S.N.I. Ibrahim
THE ACCURACY OF JUMP-DIFFUSION MODEL AND REGRESSION ANALYSIS FOR PREDICTION OF MALAYSIAN CENTRIFUGED LATEX PRICES

T.J. Wong, I.N. Sarbini, L.F. Koo, F.H. Naning, M. Othman, and M.M. Magiman
AN ALGORITHM FOR REDUCING LUC4,6 AND LUC4,6ELG CRYPTOSYSTEMS COMPUTATIONAL TIME

T.J. Wong, L.F. Koo, F.H. Naning, P.H. Yiu, A.F.N. Rasedee, M.M. Magiman, and M.H.A. Sathar
ON THE SECURITY COMPARISON OF LUC-TYPE CRYPTOSYSTEMS USING CHOSEN MESSAGE ATTACK

A.H. Nadhira, M.S. Nurisya, and K.T. Chan
MORSE POTENTIAL IN NONCOMMUTATIVE QUANTUM MECHANICS FRAMEWORK

M.E. Aina Izzati and A.H. Syafrina
QUANTILE MAPPING WITH THREE PARAMETERS OF GAMMA DISTRIBUTION FOR FUTURE PROJECTION OF CARDIOVASCULAR DISEASE MORTALITY RATE

N.N. Alimin, N.A.A. Rahmin, G. Ibragimov, and M.A. Nazihah
MULTI-START LOCAL SEARCH FOR ONLINE SCHEDULING IN PARALLEL OPERATING THEATRE

N.S.A. Rashid, N.A.A. Rahmin, M.A. Nazihah, and W.J. Leong
IMPROVED ESTIMATION OF SURGERY DURATION USING EXPONENTIAL DISTRIBUTION FOR THE ELECTIVE SURGERY SCHEDULING PROBLEM

S.H. Sapar, H.K. Yap, and K.A. Mohd Atan
ESTIMATION OF p-ADIC SIZES OF PARTIAL DERIVATIVE FOR CERTAIN QUARTIC POLYNOMIAL

A. Jameel Kadhim and A. Gorgey
EXTRAPOLATION OF TYPE-1 DIAGONALLY IMPLICIT MULTISTAGE INTEGRATION METHODS FOR SOLVING ORDINARY DIFFERENTIAL EQUATIONS

*************************************

G. Rajeswari, T. Vasanthi, and M. Amala
STRUCTURE OF T-SEMIRING

G. E. Chatzarakis, R. Kanagasabapathi, S. Selvarangam, and E. Thandapani
OSCILLATIONS IN SECOND-ORDER DAMPED DIFFERENCE EQUATIONS WITH A SUPERLINEAR NEUTRAL TERM

Ð. V. Phúc and S. Nawaz
A GEOMETRIC APPROACH TO GOLDBACH’S CONJECTURE AND POLIGNAC’S CONJECTURE

Y. Gouari, Z. Dahmani and I. Jebril
APPLICATION OF FRACTIONAL CALCULUS ON A NEW DIFFERENTIAL PROBLEM OF DUFFING TYPE

M. M. Dixit, C. P. Pandey, A. K. Pandey and D. Das
THE GENERALIZED WAVELET TRANSFORM ON SOBOLEV TYPE SPACES

A. Rajkumar, N. Lakshmipathy, and A. Praveen Prakash
RATING USING NEW TRIANGULAR NEUTROSOPHIC SINGLE VALUED NUMBER OF TYPE 1 MODEL

R. S. Herinantenaina and H. S. G. Ravelonirina
AN ALMOST-PRODUCT STRUCTURE ON THE FOLIATED MANIFOLD

O. Soualhi and M. Rhoudaf
FINITE VOLUME METHOD IN A GENERAL MESH FOR CHEMOTAXIS MODEL

P. Roushini Leely Pushpam and N. Srilakshmi
WEAK ROMAN DOMINATION EXCELLENT GRAPHS

S. Goala, B. Limboo, U. Saikia, and N. Dutta
A NEW RESEMBLANCE MEASURE ON INTUITIONISTIC FUZZY SETS AND ITS APPLICATION IN SERIAL CRIME DETECTION

G. S. Shanmuga Priya, M. S. Parvathi, and K. Manjula
SOME PROPERTIES OF INVOLUTORY ADDITION CAYLEY GRAPH

G. Karthick, M. Cruz, C. Durairajan, and G. G. La Guardia
QUANTUM PRODUCT CODES OVER THE RING Fp+uFp

H. S. G. Ravelonirina, J. J. Rakoto, and H. M. Razakasoa
APPLICATION OF A SPECIAL POLYNOMIAL TO AN ENTROPICOGENETIC CODING

J. Remya and M. Sudha
H-E SUPER MAGIC HAMILTON DECOMPOSITION OF GRAPHS

G. Jothilakshmi, S. K. Prabha, and P. Thirumurugan
APPLICATION OF HEURISTIC METHOD IN DUAL-HESITANT FUZZY TRANSPORTATION PROBLEM

D. Anandha Selvam and M. Davamani Christober                                                                                                                                                                                              VERY EXCELLENT DOMINATING WEAKLY CONNECTED SET DOMINATING

Sid Ahmed Ould Beinane                                                                                                                                                                                                                              REGIONAL CONTROLLABILITY OF FRACTIONAL EVOLUTION SEMILINEAR SYSTEMS 

A. Rajkumar, N. Lakshmipathy, and A. Praveen Prakash                                                                                                                                                                              RANKING METHOD USING NEW TRIANGULAR COMBINED OVERLAP
NEUTROSOPHIC COGNITIVE MAPS (TRCOBNCMS)

A. J. Meshram,  C. Meshram, S. D. Bagde, and R. R. Meshram                                                                                                                                                                             RIPIC BASED KEY EXCHANGE PROTOCOL